# SDR ASAA2013061895233

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,769 hours, 6,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9879
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 13,429 hours, 9,905 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING CHECK - PRESSED RE-CALL AND AFT CABIN ZONE TEMP LIGHT ILLUMINATED.  RESET AFTER PRESSING MASTER CAUTION LIGHT.  ACFT GROUNDED.  BITE CHECKED GOOD, NO FAULTS NOTED.  CHANGED AFT ZONE TRIM AIR MODULATING VALVE PRECAUTIONARY.
